# SDR DXTA2024072212439

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 14,702 hours, 11,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE MAIN CABIN DOOR,¿ EXIT SIGN LEFT AND RIGHT OF MAIN CABIN DOOR AND READING LIGHT AT SEAT NR. 3 AND NR. 10 ARE STEADY ILLUMINATED. THEY WILL EXTINGUISH WITH THE EMER LTS IN THE OFF POSITION. WITH THE EMER LTS IN THE ON OR ARM POSITION THEY ARE ALL ON.  RESET G-SWITCH ON FORWARD EMERGENCY BATTERY PACK. EMERGENCY LIGHTS OPS CHECK GOOD AT THIS. TLME. ·REF: CE~560XLS AMM33"-50~01.
